





## TIMETABLE FOR 2023 FIM SIDECAR MOTOCROSS WORLD CHAMPIONSHIP WITH SUPPORT RACES

IMN: 204/03

THURSDAY 04. 05. 2023	
Secretariat of the Event:	14:00 - 20:00
Paddock open:	14:00
1	
FRIDAY 05. 05. 20	23
Secretariat of the Event:	08:00 - 20:00
Briefing of the Technical Stewards:	14:00
Technical control and verification:	15:00 - 19:00
1 <sup>st</sup> circuit control:	15:00
Meeting with the organisers:	17:00
2 <sup>nd</sup> circuit control (if necessary):	18:00
Z <sup>ad</sup> circuit controt (ir necessary).	18.00
SATURDAY 06. 05. 2	022
SATURDAT 06. 05. 2 Secretariat of the Event:	07:00 - 20:00
Technical control and verification:	07:30 - 20:00
Flag Marshall Briefing/Starting gate: Race Direction Meeting 1:	08:00 08:45
Crews' briefing:	09:15
Sidecars Free Practice Group "A":	10:00 - 10:30
Sidecars Free Practice Group "B":	10:40 - 11:10
Technical control a verification Veteran Sidecars:	11:00 - 13:00
Camera on-board:	11:15 - 11:30
Track preparation:	11:30 - 12:00
Sidecars Time Practice Group "A":	12:00 - 12:30
Sidecars Free Start Practice Group "A":	After Time Practice Group "A"
Sidecars Time Practice Group "B":	13:00 - 13:30
Sidecars Free Start Practice Group "B":	AfterTime Practice Group "B"
Support programme:	13:45 - 14:15
Technical control a verification Veteran Motocross:	12:00 - 16:30
Veteran Sidecars 1st Free Practice:	13:50- 14:10
Track preparation:	14:15 - 14:45
Sidecars Qualifying Group "A"	
(Qualifying Races: maximum 30 crews / 20 minutes + 2 laps)	
Motorcycles in the Waiting Zone:	14:45
and Sighting Lap	
Start:	15:00
Sidecars Qualifying Group "B" (Qualifying Races: maximum 30 crews / 20 minutes + 2 laps)	
Motorcycles in the Waiting Zone:	15:45
and Sighting Lap	
Start:	16:00
Support programme:	16:30 - 17:30
Veteran Sidecars Qualifying / Timed Practice:	16:35 - 17:00
Veteran Sidecars Free Start Practice:	After Pre-Qualifying / Timed Practice
Veteran Motocross 1 <sup>st</sup> Free Practice:	17:10 - 17:25
Groups "A" + "B" (Non-qualified riders)	
Sidecars "Last Chance":	17:30 - 17:50
Race Direction Meeting 2:	18:30









SUNDAY 07. 05. 2023	
Secretariat of the Event:	07:00 - 19:00
Support programme:	08:45 - 09:30
Veteran Motocross Qualifying / Timed Practice:	08:45 - 09:00
Veteran Motocross Free Start Practice:	After Pre-Qualifying /Timed Practice
( 5 minutes)	
Veteran Sidecars Warm-Up:	09:10 - 09:30
Track preparation:	09:35 - 09:55
Sidecars Warm-up:	10:00 - 10:20
Sidecars Crews Presentation:	10:50
Autograph session	Immediately after Crews Presentation
Support programme:	11:30 - 12:30
Veteran Sidecars Race 1	
( maximum 30 crews / 10 minutes + 2 laps)	
Motorcycles in the Waiting Zone:	11:35
and Sighting Lap	
Start:	11:45
Veteran Motocross Race 1	
(maximum 40 riders / 10 minutes + 2 laps)	
Motorcycles in the Waiting Zone:	12:00
and Sighting Lap	
Start:	12:10
Track preparation	12:30 - 13:00
Sidecars Race 1 (maximum 30 crews / 30 minutes + 2 laps)	
Motorcycles in the Waiting Zone:	13:00
and Sighting Lap	
Start:	13:15
Support programme:	14:00 - 15:15
Veteran Sidecars Race 2	
(maximum 30 crews / 10 minutes + 2 laps)	
Motorcycles in the Waiting Zone:	14:15
and Sighting Lap	
Start:	14:25
Veteran Motocross Race 2	
(maximum 40 riders / 10 minutes + 2 laps)	
Motorcycles in the Waiting Zone:	14:40
and Sighting Lap	4.4.50
Start:	14:50
Prize-Giving Ceremony of the Veteran Sidecar and Veteran	Immediately after Race 2 Veteran
Motocross (Final Results):	Motocross
Track preparation:	15:15 - 15:45
Sidecars Race 2 (maximum 30 crews / 30 minutes + 2 laps)	
Motorcycles in the Waiting Zone:	15:45
and Sighting Lap	14.00
Start:	16:00
Sidecars Prize-Giving Ceremony (PGC)	Immediately after Race 2
(Final Results of the event) Press Conference	Immodiately after DCC
Race Direction Meeting 3:	Immediately after PGC 17:00
Payment of the travel indemnities/prizes:	17:00
rayment of the travet indeminities/ prizes:	17.30 - 10.30